| Model Number |
MMT-723NAH |
| Medical Device Problem Codes |
No Display/Image (1183); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had scratches on the screen slightly making hard to see the screen.The customer's blood glucose level was unknown at the time of the incident.The customer reported that the plastic on clip entry chipped off.The insulin pump had worn battery and reservoir entry.The insulin pump batteries would last less than a week and rejected new batteries.The customer reported that the insulin pump rewind would take longer.The device will not be returned for analysis.